# SDR DALA2017031802190

- Difficulty date: March 6, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SEAT TRACK BL22R STATIONS 465-565 HAS AREAS OF GOUGES AND CORROSION. BLENDED AREA AT VL 22R STA 489-491 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52-1A WITH .036" REMOVED REMAINING MATERIAL .079" WITH NOMINAL AT .115".  INSTALLED 3-LUG REPAIR IAW B717 SRM 53-20-52 REPAIR 1.
